# SDR UIEA200600015

- Difficulty date: March 3, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 29,578 hours, 4,736 cycles
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 0011
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN WHEEL BLOWN OUT.  REPLACED NR 3 AND NR 4 WHEEL ASSY IAW MM 32-42-01.  PERFORMED CHAPTER 5-51-25 AND 5-51-20 INSPECTION.  ALSO PERFORMED 5-51-34 AND DEACTIVATED NR 4 BRAKE AS A PRECAUTION.
